Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

QUESTION...NOTHING TO WORRY ABOUT RIGHT?

I don't know if I need to be worried or not...Personally I think all is ok but can't help but as anyway. I've been on the shot (depo) for the last 6months, Due for my next one in December (i was on depo for 5yrs before that). Anyway yesterday I had some killer cramping and felt like I was gonna start my period...last night I did for about 3 whole seconds. It was just enough to mess up a nice pair of underwear and waste a tampon (sorry TMI). Today I'm a little crampy but not much & a little sore. With the cramps I had going on yesterday I was expecting a flash flood....any idea what it could be. I've never had this happen before and I was on the shot before for 5yrs!

Answer Question
 
Dabugg698

Asked by Dabugg698 at 12:53 PM on Nov. 21, 2008 in Health

Level 1 (0 Credits)
Answers (9)
  • take a test. they have them for $1 at the dollar store.
    Anonymous

    Answer by Anonymous at 12:57 PM on Nov. 21, 2008

  • thats what you get for taking the shot.

    all things catch up in the end.

    I would keep a close eye on your body.
    Anonymous

    Answer by Anonymous at 1:07 PM on Nov. 21, 2008

  • you could take a test but i was on depo for a long time after i had my son and never had any problems till one time after like 3years then i started bleeding all the time. id see your dr
    Anonymous

    Answer by Anonymous at 1:08 PM on Nov. 21, 2008

  • I read the first answer and though yeah that would be a good idea, but now I am back and want to suggest that you give your doctor a call, at least ask to speak to the nurse. Probably all is well, but why worry about it. Good luck!
    Bmat

    Answer by Bmat at 1:10 PM on Nov. 21, 2008

  • wow is it nessacary to be so rude anon? thats what you get? man your nice.
    you probably have nothing to worry about take a test see what happens other wise your fine at your next apt for your injection let them know what happend. i was on it for a long time and never had any issues what so ever.
    Mommy2B04

    Answer by Mommy2B04 at 1:10 PM on Nov. 21, 2008

  • Please try to be nice people! ("that's what you get for using depo"--how helpful is that???)

    Anyway here's a real answer to your question from an ob-gyn: spotting on the Depoprovera is a common side effect. It is usually due to the uterus lining becoming very thin due to lack of estrogen. Depoprovera is a progesterone-only birth control. You can correct the spotting by using a short course of oral estrogen (usually two weeks does the trick). This episode of spotting does not mean your depo is failing--it just may need some fine-tuning.
    healthEwoman

    Answer by healthEwoman at 1:11 PM on Nov. 21, 2008

  • Even though you have been on Depo for 5 years depo still messes up a lot of things and can cause you major female problems. I think it's just messing up your period as I have seen on many occasions people had this problem on Depo. My cousin has neverhad normal ones since the Depo shot.
    Anonymous

    Answer by Anonymous at 1:11 PM on Nov. 21, 2008

  • I did that on the shot, it was due to a small cyst. It was no biggy though, they just gave me some regular bc and it went away
    Anonymous

    Answer by Anonymous at 1:20 PM on Nov. 21, 2008

  • THANK YOU ALL for you advice and opinions .... I'll definately talk to my dr at my next visit!
    Dabugg698

    Answer by Dabugg698 at 1:32 PM on Nov. 21, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN